New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
bleeding again
2 Replies
clurking - May 30

Hi I'm new to this site, but need to get some advice on something. I had my Mirena coil taken out because my moods were really bad, I bled for a week then I took the mini pill for two days and stopped had a little break from about a week then came back on period, is this right, should I bleed so soon or is it because I went on the mini pill for two days and then didn't take it again. Thank you if anyone replies. cb.x

 

Vina - June 10

i'm into mini pill for a 6 months now, the main side effect i'm getting is an irregular menstrual cycle. if this symptom persists for the next months to come, i will definitely find a new contraceptive.

 

tanya - July 14

mini pill can be tricky. it has to be taken same time each day. it can also decrease menstrual bleeding which leads to irregular period in the long run. hope this helps!

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question